[an error occurred while processing this directive]
JOURNAL OF YANGTZE RIVER SCIENTIFIC RESEARCH INSTI  2013, Vol. 30 Issue (8): 97-101    DOI: 10.3969/j.issn.1001-5485.2013.08.0;2013,30(08)
Orignal Article Current Issue| Next Issue| Archive| Adv Search |
Application of a Godunov-Type Algorithm tothe Pollutant Transport with Irregular Bedslope
YANG Jin-bo1, DUAN Wen-gang1, HUANG Guo-bing1, LI Ding-fang2
1. Hydraulics Department, Yangtze River Scientific Research Institute, Wuhan 430010, China;
2. School of Mathematics and Statistics, Wuhan University, Wuhan 430072, China

[an error occurred while processing this directive]